Advanced search
1 file | 332.20 KB

Generalized functions on the closure of an open set : applications to uniqueness of some characteristic Cauchy problem

Author
Organization
Keywords
Tempered algebras of generalized functions, Closure of open set, Regularizing process, Point values characterizations, Nonlinear characteristic problems

Downloads

  • Devoue-Marti-Vernaeve-Vindas.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 332.20 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Dévouée, Victor, Jean-André Marti, Hans Vernaeve, and Jasson Vindas Diaz. 2016. “Generalized Functions on the Closure of an Open Set : Applications to Uniqueness of Some Characteristic Cauchy Problem.” Novi Sad Journal of Mathematics 46 (2): 163–180.
APA
Dévouée, V., Marti, J.-A., Vernaeve, H., & Vindas Diaz, J. (2016). Generalized functions on the closure of an open set : applications to uniqueness of some characteristic Cauchy problem. NOVI SAD JOURNAL OF MATHEMATICS, 46(2), 163–180.
Vancouver
1.
Dévouée V, Marti J-A, Vernaeve H, Vindas Diaz J. Generalized functions on the closure of an open set : applications to uniqueness of some characteristic Cauchy problem. NOVI SAD JOURNAL OF MATHEMATICS. 2016;46(2):163–80.
MLA
Dévouée, Victor, Jean-André Marti, Hans Vernaeve, et al. “Generalized Functions on the Closure of an Open Set : Applications to Uniqueness of Some Characteristic Cauchy Problem.” NOVI SAD JOURNAL OF MATHEMATICS 46.2 (2016): 163–180. Print.
@article{8518235,
  author       = {D{\'e}vou{\'e}e, Victor and Marti, Jean-Andr{\'e} and Vernaeve, Hans and Vindas Diaz, Jasson},
  issn         = {1450-5444},
  journal      = {NOVI SAD JOURNAL OF MATHEMATICS},
  keyword      = {Tempered algebras of generalized functions,Closure of open set,Regularizing process,Point values characterizations,Nonlinear characteristic problems},
  language     = {eng},
  number       = {2},
  pages        = {163--180},
  title        = {Generalized functions on the closure of an open set : applications to uniqueness of some characteristic Cauchy problem},
  url          = {http://www.dmi.uns.ac.rs/nsjom/paper.html?noid=ns4634},
  volume       = {46},
  year         = {2016},
}